# SDR P5CA9700536

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 O/B CORE COWL STIFFENER CHAFING AGAINST PRECOOLER BRACKET.  REMOVED AND REPLACED STIFFENER PER BOEING SRM 51-30-02.
